Reversibility, Invariance and Mu-Invariance

Pollett, PK (1988) Reversibility, Invariance and Mu-Invariance. Advances in Applied Probability, 20 3: 600-621. doi:10.2307/1427037

Author Pollett, PK
Title Reversibility, Invariance and Mu-Invariance
Journal name Advances in Applied Probability   Check publisher's open access policy
ISSN 0001-8678
Publication date 1988-09
Sub-type Article (original research)
DOI 10.2307/1427037
Volume 20
Issue 3
Start page 600
End page 621
Total pages 22
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 38 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 18:27:04 EST by System User